# SDR AWXA200500105

- Difficulty date: December 27, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 65465677
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK, EXFOLIATION CORROSION WAS FOUND ON SHEAR TIE AT BS 1006, BETWEEN STR 27 LT AND STR 27 RT.  MAINTENANCE REMOVED CORRODED SHEAR TIE AT BS 1006, FROM STR 27 LT TO STR 27 RT; FABRICATED A NEW REPLACEMENT SHEAR TIE PER DWG 65-46567; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-40-02.
